Psycho-Babble Medication Thread 136005

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

NUMB

Posted by Caleb462 on January 15, 2003, at 15:54:52

So, it's been 3 or 4 weeks since upping my Effexor dose... and it appears whatever changes that it has brought about in receptor function, etc. have taken place. Cause today I woke up feeling that familiar SRI numbness. Yuck.

So is the depression gone? In a way, yes. In a way, no. It's still there... but there's a concrete wall in the way and I can't get to it. This may sound like a good thing, but I don't enjoy the feeling of knowing I should be upset or sad or mad at something, and NOT being able to. I can sense the emotion, I can KNOW the emotion.. but I can't feel it. This doesn't improve my situation any... well, I probably won't be crying all the time or slicing at my arms anymore. But numbness is the price I have to pay. Blah.

 

Re: NUMB Caleb462

Posted by justyourlaugh on January 15, 2003, at 16:21:33

In reply to NUMB, posted by Caleb462 on January 15, 2003, at 15:54:52

cal,
i too have tried effexor-made me si evenmore!
and i pulled my hair out.
i am on wellbutrin now-clean from si for 1 month,
but still very depressed and angry(its been 3months now)
waiting for some relief that never comes.
if i try some other med i am afraid those si urges may return.
i dont know what to do either
peace cal
jyl


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.